Nurofen 16 caplets16s

You have 0 of this in your trolley

Nurofen 16 caplets
0 in trolley

Quantity of Nurofen 16 caplets in trolley 0

0 in trolley.
£1.90(11.9p each)1.90
200mg Caplets
Targeted pain relief. Ibuprofen For Rapid Relief from: Migraine-headache, backache, cold and flu symptoms, dental pain, neuralgia, period pain, muscular pain, rheumatic pain, feverishness
  • Analgesic

Each Caplet contains: Ibuprofen 200mg and about 12.7mg of Sodium, Also contains Sucrose, See leaflet for full list

Typical values

Preparation and Usage

Dosage: For oral administration and short-term use only. Adults and children & adolescents between 12 and 18 years: Swallow 1 or 2 caplets with water, up to three times a day as required. Leave at least 4 hours between doses. Do not exceed 6 caplets in 24 hours. Do not give to children under 12 years. Children and adolescents between 12 and 18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted. Adults: If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted. Read the enclosed leaflet carefully before use.

Warnings

  • DO NOT TAKE IF YOU:<br>Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding<br>Are allergic to ibuprofen, to any of the ingredient, or to aspirin or other painkillers<br>Are taking other NSAID pain killers or aspirin with a daily dose above 75mg<br>Are in the last 3 months of pregnancy.<br><br>SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:<br>Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated<br>Are a smoker<br>Are pregnant<br><br>WARNING: Do not take more medicine than the labels tells you to.<br><br>KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer